H ∞-calculus for products of non-commuting operators

Robert Haller-Dintelmann, Matthias Georg Hieber

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

It is shown that the product of two sectorial operators A and B admits a bounded H -calculus on a Banach space X provided suitable commutator estimates and Kalton-Weis type assumptions on A and B are satisfied.

Original languageEnglish
Pages (from-to)85-100
Number of pages16
JournalMathematische Zeitschrift
Volume251
Issue number1
DOIs
Publication statusPublished - 2005 Sep
Externally publishedYes

Fingerprint

Commutator Estimate
Sectorial Operator
Calculus
Banach space
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

H ∞-calculus for products of non-commuting operators. / Haller-Dintelmann, Robert; Hieber, Matthias Georg.

In: Mathematische Zeitschrift, Vol. 251, No. 1, 09.2005, p. 85-100.

Research output: Contribution to journalArticle

Haller-Dintelmann, Robert ; Hieber, Matthias Georg. / H ∞-calculus for products of non-commuting operators. In: Mathematische Zeitschrift. 2005 ; Vol. 251, No. 1. pp. 85-100.
@article{b6e79a3c69274a84a825b8c8cd7dca12,
title = "H ∞-calculus for products of non-commuting operators",
abstract = "It is shown that the product of two sectorial operators A and B admits a bounded H ∞-calculus on a Banach space X provided suitable commutator estimates and Kalton-Weis type assumptions on A and B are satisfied.",
author = "Robert Haller-Dintelmann and Hieber, {Matthias Georg}",
year = "2005",
month = "9",
doi = "10.1007/s00209-005-0789-6",
language = "English",
volume = "251",
pages = "85--100",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - H ∞-calculus for products of non-commuting operators

AU - Haller-Dintelmann, Robert

AU - Hieber, Matthias Georg

PY - 2005/9

Y1 - 2005/9

N2 - It is shown that the product of two sectorial operators A and B admits a bounded H ∞-calculus on a Banach space X provided suitable commutator estimates and Kalton-Weis type assumptions on A and B are satisfied.

AB - It is shown that the product of two sectorial operators A and B admits a bounded H ∞-calculus on a Banach space X provided suitable commutator estimates and Kalton-Weis type assumptions on A and B are satisfied.

UR - http://www.scopus.com/inward/record.url?scp=23944526313&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23944526313&partnerID=8YFLogxK

U2 - 10.1007/s00209-005-0789-6

DO - 10.1007/s00209-005-0789-6

M3 - Article

VL - 251

SP - 85

EP - 100

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -